# SDR UPS01635750

- Difficulty date: April 27, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-300
- Aircraft serial: 27749
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Binding
- Location: Wings
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CHECKING FLIGHT CONTROLS BEFORE ENGINE START, THE RIGHT OUTBOARD AILERON STUCK IN THE FULL UP POSITION WITH CONTROL YOKE IN NEUTRAL.  ORDERED RIGHT AILERON (OUTBOARD) INBD PCA. EMP 25110 ACCOMPLISHED FIM B-767 27-11-00 NO PROBLEMS FOUND PCU  OPERATE NORMALLY. LUBRICATED AILERON HINGES FOR PRECAUTIONARY SYSTEM 1 CHECKS NORMAL A/C OK FOR SERVICE (NO EICAS MESSAGES FOUND)
